Iron infusion

Hi guys hope you are all coping well in your own ways for those who are the important source of advice and help on this site. I was having some issues with side effects from my medication. I am on pregablin 25mgs lunchtime, 50mgs 6pm, then 100mgs at night, along with the nupro patch. The consultant had discussed an iron infusion in the past, so I am booked for my infusion in July. Have other people come across the patches just falling of, l am careful were I put the patches, and move sites regularly, anybody got any advice. As for infusion will keep you informed after I have had it. Cheers shaft1952

8 Replies

oldestnewest
  • Try some tape, you can get some from the chemist, to stick over the patch, altho you have to make sure its complete stuck on (the patch that is) as even lifts at the sides and you wont get the full dose. Some people do have a problem keeping the patch to stay on, maybe you have oily skin..? A alcohol rub on the area might help.

  • keep us updated on the iron infusion.

  • Will do consultant said i should see difference within a few days if it is going . But will keep everyone updated.shaft1952

  • Is this Dr Anderson Shaft? X

  • Yes it is. Pippins2

  • Good luck I look forward to hearing how your RLS reacts x

  • Hi pippins2 I have my date for my infusion it is 4th july, so will keep people informed if it makes a difference. Cheers shaft1952

  • Thanks for letting me know Shaft. Fingers crossed for you x

You may also like...